# SDR UPS03441140

- Difficulty date: August 21, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 65B000106
- Part serial: 2544
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

INSPECTION TYPE:N/A DURING SHUTDOWN ON ENG 2 & 3 DURING TAXI IN BTB NR 2 OPENED.  WHEN CLOSURE ATTEMPTED THE KW OUTPUT ON GEN 4 SPIKED TO 60+ KW AND BTB REOPENED.  ALSO SMELLED SLIGHT ODOR OF ELECTRICAL SMELL/BURN.  REMOVED AND REPLACED NR 2 GCU.
